On the Hasse principle for Witt groups.

R. Sujatha

Mathematische Annalen (1995)

  • Volume: 302, Issue: 2, page 215-224
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sujatha, R.. "On the Hasse principle for Witt groups.." Mathematische Annalen 302.2 (1995): 215-224. <http://eudml.org/doc/165330>.

author = {Sujatha, R.},
journal = {Mathematische Annalen},
keywords = {rational function field; Jacobian},
number = {2},
pages = {215-224},
title = {On the Hasse principle for Witt groups.},
url = {http://eudml.org/doc/165330},
volume = {302},
year = {1995},

AU - Sujatha, R.
TI - On the Hasse principle for Witt groups.
JO - Mathematische Annalen
PY - 1995
VL - 302
IS - 2
SP - 215
EP - 224
KW - rational function field; Jacobian
UR - http://eudml.org/doc/165330
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.